# SDR MASA200300427

- Difficulty date: October 25, 2003
- Submitted: October 31, 2003
- Operation: Air carrier
- Aircraft: N831MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145273
- Aircraft time: 7,553 hours, 6,953 cycles
- Engine: Allsn AE3007A
- System (JASC): 2612 · Fire Detection
- Part: Relay
- Part number: MS24166D1
- Condition: Failed
- Location: Fire Detction
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ASH 2638 CLT CARGO FIRE EXTINGUISHING SYSTEM WILL NOT TEST.   MECHANIC REPLACED CARGO DETECTOR CIRCUIT RELAY.  OP CHECKS GOOD.
